# SDR P5CA9701386

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

IN CRUISE FL 290 LEFT WING OVERHEAT LIGHT ILLUMINATED, COMPLIED WITH WING OVERHEAT PROCEDURE ISOLATED LEFT WING AND NR 1 AND NR 2 ENGINES WITH PYLON VALVES LIGHT WENT OUT.  RETURNED THRUST TO NORMAL, LIGHT STAYED OUT.  FOUND PNEUMATIC LEAK 1 FOOT INBOARD OF NR 4 LEFT LEADING EDGE DEVICE LEAK WAS BLOWING AIR ON OVERHEAT SWITCH.  RESEALED DUCT AND LEAK CHECKED PER M/M 36-11-01 AND 36-11-00.
